Pseudospectre d'une suite d'opérateurs bornés
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 32 (1998) no. 6, p. 671-680
@article{M2AN_1998__32_6_671_0,
     author = {Harrabi, A.},
     title = {Pseudospectre d'une suite d'op\'erateurs born\'es},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {32},
     number = {6},
     year = {1998},
     pages = {671-680},
     zbl = {0932.47001},
     mrnumber = {1652664},
     language = {fr},
     url = {http://www.numdam.org/item/M2AN_1998__32_6_671_0}
}
Harrabi, A. Pseudospectre d'une suite d'opérateurs bornés. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 32 (1998) no. 6, pp. 671-680. http://www.numdam.org/item/M2AN_1998__32_6_671_0/

[1] P. M. Anselone, Collectively Compact Operator Approximation Theory, Prentice-Hall, Englewood Cliffs, New Jersey, 1971. | MR 443383

[2] P. M. Anselone and T. W. Palmer, Collectively compact sets of linear operators, Pacific Journal of Mathematics, 25, No 3. 417- 422, 1968. | MR 227806 | Zbl 0157.45202

[3] P. M. Anselone and T. W. Palmer, Spectral analysis of collectively compact, strongly convergent operator sequences, Pacific Journal of Mathematics, 25, No. 3. 423-431, 1968. | MR 227807 | Zbl 0157.45203

[4] A. Böttcher, Pseudospectra and singular values of large convolution operators, J. Int. Eqs. Applics, 6: 267-301, 1994. | MR 1312518 | Zbl 0819.45002

[5] H. Brezis, Analyse Fonctionnelle. Théorie et applications, Masson, quatrième édition, 1993. | MR 697382 | Zbl 0511.46001

[6] F. Chaitin-Chatelin and V. Frayssé, Lectures on Finite Precision Computations, SIAM, 1996. | MR 1381897 | Zbl 0846.65020

[7] F. Chatelin, Spectral Approximation of linear operators, Academic Press, New York, 1983. | MR 716134 | Zbl 0517.65036

[8] N. Dunford and J. T. Schwartz, Linear operators, part I, general theory. Wiley (Interscience), New York, 1958. | MR 1009162 | Zbl 0084.10402

[9] S.K. Godunov and V. S. Ryabenki, Theory of Difference Schemes: an Introduction. North-Holland, Amsterdam, 1964. Translation by E. Godfedsen. | MR 181117 | Zbl 0116.33102

[10] T. Kato, Perturbation theory for linear operators, Springer, New York, 1976. | MR 407617 | Zbl 0342.47009

[11] H. J. Landau, On Szegö's eigenvalue distribution theorem and non-hermitian kernels, J. Analyse Math., 28 : 335-357, 1975. | MR 487600 | Zbl 0321.45005

[12] E. R. Lorch, The spectrum of linear transformation, Transactions of American Mathematical Society, 52: 238-248, 1942. | MR 8121 | Zbl 0060.27203

[13] O. Nevanlinna, Convergence iterations for linear equations, Birkhauser, Basel, 1993. | MR 1217705 | Zbl 0846.47008

[14] J. D. Newburgh, The variation of spectra, Duke Math. J., 5: 165-176, 1951. | MR 51441 | Zbl 0042.12302

[15] S. C. Reddy, Pseudospectra of Wiener-Hopf integral operators and constant-coefficient difference operators, J. Integral. Eqs. Applics, 5: 369-403, 1993. | MR 1248497 | Zbl 0805.47023

[16] L. Reichel and L. N. Trefethen, Eigenvalues and pseudo-eigenvalues of Toeplitz matrices, Linear algebra and its applications 162-164, pages 153-185, 1992. | MR 1148398 | Zbl 0748.15010

[17] A. E. Taylor, The resolvent of a closed transformation, Bull. AMS, 44: 70-74, 1938. | MR 1563683 | Zbl 0018.36503

[18] L. N. Trefethen, Pseudospectra of matrices. In Numerical Analysis. 1991, D. F. Griffiths and G. A. Watson editors, Longman, Harlow, 1992. | MR 1177237 | Zbl 0798.15005

[19]L. N. Trefethen, Pseudospectra of linear operators. SIAM Rev., 39: 383-406, 1997. | MR 1469941 | Zbl 0896.15006